Alert archive / Oregon / Gale Warnings in 2014

Gale Warning 40, NWS Medford, OR

October 1, 2014

NWS Medford, OR issued this gale warning at Oct 1, 2014, 2:58 AM PDT. It took effect at Oct 1, 2014, 2:57 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 1, 2014, 2:58 AM PDT (09:58 UTC)
In effect from
Oct 1, 2014, 2:57 PM PDT
Expired
Oct 2, 2014, 2:14 AM PDT
In force
11 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WHUS76 KMFR 010958
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
258 AM PDT WED OCT 1 2014

PZZ376-012300-
/O.EXT.KMFR.SE.W.0059.000000T0000Z-141002T1200Z/
/O.CON.KMFR.SI.Y.0111.000000T0000Z-141003T0600Z/
/O.CON.KMFR.SW.Y.0107.000000T0000Z-141003T0600Z/
/O.UPG.KMFR.GL.A.0028.141002T0000Z-141002T0600Z/
/O.NEW.KMFR.GL.W.0040.141002T0000Z-141002T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
258 AM PDT WED OCT 1 2014

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT THURSDAY...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT
UNTIL 5 AM PDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A
SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 11 PM PDT THURSDAY. 

* WINDS: NORTH 20 TO 30 KT INCREASING TO TO 25 TO 35 KT LATE THIS
  AFTERNOON INTO EARLY THIS EVENING. WINDS WILL LOWER 20 TO 30 KT
  TONIGHT AND PERSIST THROUGH THURSDAY EVENING.

* SEAS: 7 TO 10 FT STEEP TO VERY STEEP SEAS THIS MORNING RISING TO
  8 TO 12 FEET LATE THIS AFTERNOON INTO TONIGHT. SEAS ARE DUE TO
  A MIX OF SHORT PERIOD WIND WAVES AND NORTHWEST SWELL AT 10
  SECONDS TODAY BUT WILL BECOME DOMINATED BY SHORT PERIOD WIND
  WAVES BY EARLY THIS EVENING. STEEP SEAS OF 7 TO 9 FT CONTINUE ON
  THURSDAY.

* AREAS AFFECTED: MOST THE AREA WILL BE AFFECTED BY AT LEAST
  ADVISORY LEVEL WINDS AND SEAS TODAY THROUGH THURSDAY.
  VERY STEEP HAZARDOUS SEAS WILL IMPACT THE WATERS SOUTH OF GOLD
  BEACH THIS MORNING...THEN WILL IMPACT MOST THE WATERS LATE THIS
  AFTERNOON INTO TONIGHT. GALES ARE EXPECTED FROM 10 TO 25 NM FROM
  SHORE SOUTH OF GOLD BEACH LATE THIS AFTERNOON AND THIS 
  EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-012300-
/O.EXT.KMFR.SI.Y.0111.000000T0000Z-141003T0600Z/
/O.CON.KMFR.SW.Y.0107.000000T0000Z-141003T0600Z/
/O.EXT.KMFR.SE.W.0059.141002T0000Z-141002T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
258 AM PDT WED OCT 1 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT THURSDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR
WINDS IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT
THURSDAY. 

* WINDS: NORTH 20 TO 25 KT INCREASING TO TO 25 TO 30 KT THIS
  AFTERNOON AND THIS EVENING. WINDS WILL LOWER 20 TO 25 KT TONIGHT
  AND PERSIST THROUGH THURSDAY EVENING.

* SEAS: 6 TO 8 FT STEEP SEAS THIS MORNING RISING TO 8 TO 11 FEET
  STEEP TO VERY STEEP SEAS LATE THIS AFTERNOON AND THIS EVENING.
  SEAS ARE DUE TO A MIX OF SHORT PERIOD WIND WAVES AND NORTHWEST
  SWELL AT 10 SECONDS TODAY BUT WILL BECOME DOMINATED BY SHORT
  PERIOD WIND WAVES BY EARLY THIS EVENING. STEEP SEAS OF 6 TO 8 FT
  WILL CONTINUE TONIGHT AND THURSDAY.

* AREAS AFFECTED: AREAS BEYOND 5 NM FROM SHORE WILL BE AFFECTED BY
  ADVISORY LEVEL WINDS AND SEAS THIS MORNING. THEN MOST AREAS WILL
  BE AFFECTED BY SMALL CRAFT ADVISORY WINDS LATE THIS AFTERNOON
  INTO THIS EVENING AND VERY STEEP HAZARDOUS SEAS WILL BUILD INTO
  THE WATERS BEYOND 8 NM FROM THE COAST  WITH SMALL CRAFT
  ADVISORY SEAS ELSEWHERE. SMALL CRAFT ADVISORY WINDS AND SEAS
  WILL CONTINUE TO IMPACT MANY AREAS TONIGHT INTO THURSDAY.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-012300-
/O.EXT.KMFR.SW.Y.0107.141002T0000Z-141003T0600Z/
/O.CON.KMFR.SI.Y.0111.141002T0000Z-141003T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
258 AM PDT WED OCT 1 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
5 PM THIS AFTERNOON TO 11 PM PDT THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 11 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM
5 PM THIS AFTERNOON TO 11 PM PDT THURSDAY. A SMALL CRAFT ADVISORY
FOR WINDS REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT
THURSDAY. 

* WINDS: NORTH WINDS AROUND 15 KT INCREASING TO 20 TO 25 KT LATE
  THIS AFTERNOON AND THIS EVENING. THEN WINDS OF 20 TO 25 KT WILL
  CONTINUE TO AFFECT THE SOUTHERN PORTION OF THE WATERS  TONIGHT
  THROUGH THURSDAY EVENING.

* SEAS: SEAS WILL STEEPEN AND INCREASE TO 6 TO 9 FT LATE THIS
  AFTERNOON INTO THIS EVENING AS NORTHWEST SWELL DECREASES AND
  WIND WAVES INCREASE. STEEP SEAS OF AROUND 6 TO 8 FEET CONTINUE
  TONIGHT THROUGH THURSDAY EVENING.

* AREAS AFFECTED: SMALL CRAFT ADVISORY LEVEL WINDS WILL AFFECT
  AREAS FROM CAPE BLANCO TO JUST SOUTH OF BANDON FROM 3 NM TO 40
  NM FROM SHORE LATE THIS AFTERNOON THROUGH THURSDAY. STEEP SEAS
  WILL AFFECT MOST THE WATERS LATE THIS AFTERNOON THROUGH THURSDAY.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-012300-
/O.EXT.KMFR.SI.Y.0111.141002T0000Z-141003T0600Z/
/O.EXT.KMFR.SW.Y.0107.141002T0000Z-141003T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
258 AM PDT WED OCT 1 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM
5 PM THIS AFTERNOON TO 11 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 5 PM
THIS AFTERNOON TO 11 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY
FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THURSDAY. 

* WINDS: NORTH WINDS AROUND 15 KT INCREASING TO 20 TO 25 KT LATE
  THIS AFTERNOON AND THIS EVENING. THEN WINDS OF 20 TO 25 KT WILL
  CONTINUE TO AFFECT THE SOUTHERN PORTION OF THE WATERS  TONIGHT
  THROUGH THURSDAY EVENING.

* SEAS: SEAS WILL STEEPEN AND INCREASE TO 6 TO 9 FT LATE THIS
  AFTERNOON INTO THIS EVENING AS NORTHWEST SWELL DECREASES AND
  WIND WAVES INCREASE. STEEP SEAS OF AROUND 5 TO 7 FEET CONTINUE
  TONIGHT THROUGH THURSDAY EVENING.

* AREAS AFFECTED: SMALL CRAFT ADVISORY LEVEL WINDS WILL AFFECT
  AREAS FROM CAPE BLANCO TO JUST SOUTH OF BANDON FROM 3 NM TO 40
  NM FROM SHORE LATE THIS AFTERNOON THROUGH THURSDAY. STEEP SEAS
  WILL AFFECT WATERS LATE THIS AFTERNOON INTO TONIGHT...THEN WILL
  AFFECT WATERS BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO ON
  THURSDAY.

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
2 follow-up statements
591 
WHUS76 KMFR 012157
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
257 PM PDT WED OCT 1 2014

PZZ356-021100-
/O.EXT.KMFR.SW.Y.0107.000000T0000Z-141003T1200Z/
/O.CON.KMFR.SI.Y.0111.000000T0000Z-141003T0600Z/
/O.CAN.KMFR.SE.W.0059.141002T0000Z-141002T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
257 PM PDT WED OCT 1 2014

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THURSDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE
HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. A SMALL CRAFT
ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. 

* WINDS: INCREASING TO 20 TO 30 KT THIS AFTERNOON AND THIS
  EVENING. WINDS WILL LOWER 15 TO 20 KT TONIGHT AND INCREASE AGAIN
  TO 20 TO 25 KT THURSDAY AFTERNOON. 

* SEAS: 6 TO 9 FT STEEP SEAS THIS AFTERNOON AND EVENING LOWERING
  TO 5 TO 7 FT LATE TONIGHT AND THURSDAY MORNING...THEN BUILDING
  AGAIN TO 6 TO 8 FT STEEP SEAS THURSDAY AFTERNOON.

* AREAS AFFECTED: AREAS BEYOND 4 NM FROM SHORE WILL BE AFFECTED BY
  SMALL CRAFT ADVISORY CONDITIONS FOR WINDS AND SEAS THROUGH
  THURSDAY EVENING...WITH GENERALLY LOWER WINDS AND SEAS OCCURRING LATE
  TONIGHT AND THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ376-021100-
/O.EXT.KMFR.GL.W.0040.141001T2157Z-141003T0600Z/
/O.EXT.KMFR.SE.W.0059.000000T0000Z-141003T0600Z/
/O.EXT.KMFR.SI.Y.0111.000000T0000Z-141003T1200Z/
/O.EXT.KMFR.SW.Y.0107.000000T0000Z-141003T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
257 PM PDT WED OCT 1 2014

...GALE WARNING NOW IN EFFECT UNTIL 11 PM PDT THURSDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT
THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY.
THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM
PDT FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH GALES 25 TO 35 KT WITH GUSTS TO 40 KT THIS
  AFTERNOON AND EVENING...DECREASING TO 20 TO 30 KT LATE TONIGHT
  INTO THURSDAY MORNING...THEN INCREASING AGAIN TO GALES 25 TO 35
  KT THURSDAY AFTERNOON AND EVENING. 

* SEAS: 7 TO 11 FT STEEP TO VERY STEEP SEAS THROUGH THURSDAY
  EVENING WHEN SEAS WILL SUBSIDE BELOW 10 FT...THEN LOWER FURTHER
  TO 7 FT OR LESS BY FRIDAY MORNING.

* AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY AT LEAST ADVISORY
  LEVEL WINDS AND SEAS THROUGH THURSDAY. VERY STEEP HAZARDOUS SEAS
  WILL IMPACT THE WATERS SOUTH OF PORT ORFORD THROUGH THURSDAY
  EVENING. GALES ARE EXPECTED SOUTH OF GOLD BEACH THIS AFTERNOON
  AND EVENING AND AGAIN ON THURSDAY AFTERNOON. RELATIVELY LOWER
  WINDS AND SEAS WILL OCCUR LATE TONIGHT AND THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-021100-
/O.EXT.KMFR.SI.Y.0111.141001T2157Z-141003T1200Z/
/O.EXT.KMFR.SW.Y.0107.141002T0000Z-141003T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
257 PM PDT WED OCT 1 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT
FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM
PDT FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH WINDS 15 TO 25 KT THROUGH THURSDAY AFTERNOON WHEN
  WINDS INCREASE TO 20 TO 25 KT. WINDS DECREASE TO 20 KT OR LESS
  BY FRIDAY MORNING. 

* SEAS: STEEP SEAS 6 TO 8 FT WILL CONTINUE THROUGH FRIDAY MORNING
  WHEN SEAS DECREASE TO 6 FT OR LESS.

* AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY SMALL CRAFT
  ADVISORY LEVEL WINDS AND SEAS THROUGH THURSDAY EVENING...WITH
  COVERAGE OF SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS DECREASING
  SOME THURSDAY NIGHT. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-021100-
/O.EXT.KMFR.SI.Y.0111.141001T2157Z-141003T0600Z/
/O.EXT.KMFR.SW.Y.0107.141002T0000Z-141003T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
257 PM PDT WED OCT 1 2014

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT
THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM
PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW
IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH WINDS 15 TO 25 KT THROUGH THURSDAY EVENING...WITH A
  PERIOD 10 TO 20 KT WINDS LATE TONIGHT THROUGH THURSDAY MORNING.
  WINDS DECREASE TO 20 KT OR LESS THURSDAY NIGHT.

* SEAS: STEEP SEAS 5 TO 8 FT WILL CONTINUE THROUGH FRIDAY MORNING
  WHEN SEAS DECREASE TO 5 FT OR LESS.

* AREAS AFFECTED: SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS WILL
  AFFECT AREAS BEYOND 5 NM FROM SHORE...EXCEPT CLOSER TO SHORE
  NEAR CAPE BLANCO. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

SK
HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
604 
WHUS76 KMFR 020914
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
214 AM PDT THU OCT 2 2014

PZZ376-022215-
/O.CAN.KMFR.GL.W.0040.000000T0000Z-141003T0600Z/
/O.CON.KMFR.SE.W.0059.000000T0000Z-141003T0600Z/
/O.CON.KMFR.SI.Y.0111.000000T0000Z-141003T1200Z/
/O.CON.KMFR.SW.Y.0107.000000T0000Z-141003T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
214 AM PDT THU OCT 2 2014

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE
WARNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT UNTIL 5 AM PDT FRIDAY. A SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH WINDS 20 TO 25 KT WILL INCREASE TO 25 TO 30 KT THIS
  AFTERNOON AND EVENING.

* SEAS: 7 TO 10 FT STEEP TO VERY STEEP SEAS WILL CONTINUE THROUGH
  THIS EVENING. THEN SEAS WILL SUBSIDE TO 6 TO 8 FT TONIGHT AND LOWER
  TO 6 FT OR LESS BY FRIDAY MORNING.

* AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY ADVISORY LEVEL
  WINDS TODAY THROUGH THIS EVENING. VERY STEEP HAZARDOUS SEAS WILL
  IMPACT THE WATERS SOUTH OF PORT ORFORD THROUGH THIS EVENING WITH
  STEEP ADVISORY LEVEL SEAS ELSEWHERE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-356-022215-
/O.CON.KMFR.SI.Y.0111.000000T0000Z-141003T0600Z/
/O.CON.KMFR.SW.Y.0107.000000T0000Z-141003T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
214 AM PDT THU OCT 2 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH 15 TO 20 KT WILL INCREASE TO 20 TO 25 KT
  THIS AFTERNOON AND EVENING.

* SEAS: STEEP 5 TO 8 FT SEAS WILL BUILD TO 6 TO 9 FT THIS
  AFTERNOON AND THIS EVENING. THEN SEAS WILL LOWER TO 5 TO 7 FEET
  TONIGHT.

* AREAS AFFECTED: AREAS BEYOND 4 NM FROM SHORE FROM COOS BAY SOUTH
  WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS FOR WINDS
  TODAY THROUGH THIS EVENING. SMALL CRAFT ADVISORY CONDITIONS FOR
  SEAS WILL AFFECT MOST ALL THE WATERS TODAY THROUGH THIS
  EVENING...THEN WILL MAINLY IMPACT AREAS NEAR CAPE BLANCO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-022215-
/O.CON.KMFR.SI.Y.0111.000000T0000Z-141003T1200Z/
/O.CON.KMFR.SW.Y.0107.000000T0000Z-141003T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
214 AM PDT THU OCT 2 2014

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT FRIDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT FRIDAY. 

* WINDS: NORTH WINDS 15 TO 25 KT WILL INCREASE TO 20 TO 25 KT THIS
  AFTERNOON AND EVENING. WINDS WILL DECREASE TO 20 KT OR LESS BY
  FRIDAY MORNING.

* SEAS: STEEP 6 TO 8 FT SEAS WILL BUILD TO 6 TO 9 FEET THIS
  AFTERNOON AND THIS EVENING. THEN SEAS WILL DECREASE 5 TO 6 FT BY
  FRIDAY MORNING.

* AREAS AFFECTED: AREAS FROM COOS BAY SOUTH WILL BE AFFECTED BY
  SMALL CRAFT ADVISORY CONDITIONS FOR WINDS TODAY AND TONIGHT.
  SMALL CRAFT ADVISORY CONDITIONS FOR SEAS WILL AFFECT ALL THE
  WATERS TODAY AND TONIGHT. 

* VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Sep 30, 9:55 PM PDT, 5 hours 3 minutes earlier.

Area forecast discussion, Sep 30, 9:55 PM PDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
955 PM PDT TUE SEP 30 2014

.DISCUSSION....NOT MUCH TO ADD TONIGHT. WITH THE COOLER TEMPERATURES
THE AFTERNOON DEWPOINT CROSS-OVER METHOD INDICATED THAT THERE SHOULD
NOT BE FOG AT THE AIRPORT. HOWEVER, WITH THE WATER TEMPS SLOWER TO
COOL HAVE ADDED PATCHY FOG TO THE ROGUE VALLEY FOR THE MORNING. SVEN

PREVIOUS DISCUSSION...A WEAK UPPER TROUGH WILL MOVE THROUGH THE AREA
THIS EVENING WITH UPPER RIDGING BUILDING WEST OF THE AREA TONIGHT.
CLOUD COVER IS MOSTLY CONFINED TO NORTHERN PART OF THE AREA WILL
DISSIPATE THIS EVENING WITH MOSTLY CLEAR SKIES TONIGHT. MODELS
SUGGEST SUFFICIENT LOW LEVEL MOISTURE EXIST FOR LOW CLOUDS AND
PATCHY FOG TO FORM IN THE UMPQUA BASIN TONIGHT. MEANWHILE SKIES WILL
BE CLEAR EAST OF THE CASCADES WITH LIGHT WINDS, LONGER NIGHTS AND
LOWER DEWPOINTS. THIS WILL ALLOW TEMPERATURES TO DROP OFF FAIRLY
QUICK AFTER DARK AND IT'S LIKELY WE'LL SEE READINGS DROP INTO THE
UPPER TEENS IN SOME OF THE COLDER VALLEY SPOTS IN NORTHERN KLAMATH
AND NORTHWEST LAKE COUNTY. ELSEWHERE TEMPERATURES WILL DIP INTO THE
MID 20S TO MID 30S. THUS THE FREEZE WARNING AND FROST ADVISORIES
REMAIN IN EFFECT.

THE MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PICTURE FOR
THE NEXT 5-7 DAYS. AN UPPER RIDGE WILL BUILD WEST OF THE FORECAST
AREA WEDNESDAY THEN MIGRATING EAST OVER THE AREA THURSDAY AND
REMAINING THERE THROUGH EARLY NEXT WEEK. THIS WILL KEEP US DRY
WITH TEMPERATURES GRADUALLY WARNING UP EACH DAY AND WERE LIKELY TO
BE WELL ABOVE NORMAL STARTING THURSDAY AND LASTING INTO EARLY NEXT
WEEK. IT'S POSSIBLE WE COULD GET CLOSE TO 90 IN PARTS OF THE ROGUE
VALLEY FRIDAY INTO NEXT WEEKEND. IT'S STILL GOING TO BE COLD AT
NIGHT, ESPECIALLY EAST OF THE CASCADES AND MODELS SUGGEST
TEMPERATURES WILL END UP BELOW FREEZING AGAIN WEDNESDAY NIGHT INTO
THURSDAY MORNING. THEREFORE HAVE ISSUED A FREEZE WATCH. AFTER
THURSDAY MORNING, NIGHTTIME TEMPERATURES WILL GRADUALLY END UP
HIGHER, BUT WE COULD STILL SEE THEM DROP INTO THE LOWER TO MID 30S
IN THE VALLEY LOCATIONS IN NORTHERN KLAMATH, LAKE AND JUST EAST OF
MOUNT SHASTA.

AT THE SURFACE A THERMAL TROUGH WILL DEVELOP WITH INCREASING
OFFSHORE FLOW. THIS WILL RESULT IN MILDER TEMPERATURES OVER THE MID
SLOPES AND RIDGES. MEANWHILE AN INVERSION IS EXPECTED AND THIS WILL
RESULT IN COOLER TEMPERATURES IN THE VALLEYS. -PETRUCELLI

&&

.AVIATION...CLOUDS ARE DIMINISHING ACROSS THE FORECAST AREA AS A
DRIER AIR MASS MOVES IN. VERY LOCALIZED COASTAL MVFR CEILINGS AND
INLAND MOUNTAIN OBSCURATION ARE POSSIBLE THIS EVENING...BUT SHOULD
CLEAR OUT TONIGHT. WITH MOSTLY CLEAR SKIES EARLY TONIGHT AND
LINGERING MOISTURE AT THE SURFACE...A PERIOD OF IFR CONDITIONS IS
EXPECTED AT NORTH BEND AND IN ROSEBURG. CONFIDENCE IS HIGHER THAT
ROSEBURG WILL BECOME IFR TONIGHT...AND NOT AS CONFIDENT WITH
REDUCED VISIBILITIES AT NORTH BEND. THESE CONDITIONS SHOULD CLEAR
OUT WEDNESDAY MORNING...YIELDING VFR CONDITIONS EVERYWHERE
WEDNESDAY AFTERNOON. /SK

&&

.MARINE...UPDATED 3 PM PDT TUE 30 SEP 2014...OFFSHORE HIGH
PRESSURE BUILDING INTO THE COASTAL WATERS WILL CAUSE NORTH WINDS
AND WIND WAVE DOMINATED SEAS TO INCREASE THROUGH WEDNESDAY.
HAZARDOUS SEAS ARE EXPECTED SOUTH OF CAPE BLANCO THROUGH THURSDAY
MORNING WITH GALE FORCE WINDS POSSIBLE WEDNESDAY AFTERNOON AND
EVENING.
GUSTY SMALL CRAFT ADVISORY LEVEL NORTH WINDS WILL CONTINUE FOR
MUCH OF THE WATERS THROUGH WEDNESDAY THEN PUSH ABOUT 10NM
OFFSHORE WEDNESDAY NIGHT. WINDS AND SEAS WILL TREND LOWER THURSDAY
INTO FRIDAY AS HIGH PRESSURE WEAKENS AND A COLD FRONT PASSES TO
THE NORTH. SEAS WILL INCREASE AGAIN DUE TO A BUILDING WESTERLY
SWELL FRIDAY NIGHT. ON THE WEEKEND, STEEP SEAS AND GUSTY NORTH
WINDS ARE POSSIBLE ONCE MORE WITH THE STRONGEST WINDS IN THE
WATERS SOUTH OF CAPE BLANCO AS HIGH PRESSURE BUILDS OFFSHORE.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 1 AM TO 8 AM PDT WEDNESDAY FOR ORZ029>031.
     FREEZE WARNING FROM 1 AM TO 8 AM PDT WEDNESDAY FOR ORZ029>031.
     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR ORZ029>031.

CA...FROST ADVISORY FROM 1 AM TO 8 AM PDT WEDNESDAY FOR
     CAZ081-082-084-085.
     FREEZE WARNING FROM 1 AM TO 8 AM PDT WEDNESDAY FOR
     CAZ082-084-085.
     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR CAZ082-084-085.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 5 PM
WEDNESDAY
     TO 11 PM PDT THURSDAY FOR PZZ350-370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 5 AM WEDNESDAY TO
     11 PM PDT THURSDAY FOR PZZ350-370.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT WEDNESDAY FOR
     PZZ356.
     HAZARDOUS SEAS WARNING FROM 5 AM WEDNESDAY TO 11 AM PDT
THURSDAY
     FOR PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT
THURSDAY
     FOR PZZ356-376.
     GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING
     FOR PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THURSDAY FOR
     PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 11 AM PDT THURSDAY FOR PZZ376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 11:22 AM PDTFrost AdvisoryMFRKlamath, Lake21 hr
Oct 1, 11:22 AM PDTFreeze WarningMFRKlamath, Lake21 hr

Nearby

Gale Warnings in Oregon, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.